# SDR HALA95132

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - IN C-CHECK, RIGHT PYLON TO FUSELAGE TOP ATTACH ANGLE HAS A CRACK APPROX 1.5 INCHES LONG BELOW AFT PRESSURE BULKHEAD TEE CAP.  REPLACED PYLON ANGLE.  REPLACED FASTENERS IN VERTICAL LEG THROUGH FUSELAGE PER SRM 54-04.  INSTALLED HORIZONTAL LEG FASTENERS PER SRM 54-04 PAINTED.  LEAK CHECK OK.  (M)
